brain-icon
Epilepsy and diabetics
My husband gets fits when he take bath..not always ..once in 3 to 6 months...he takes tegrital cr 200 ..he also has diabetics .he does nt get sleep at nyt. He sleeps at 3 a.m and gets up 10 p.m.he takes tablet regularly..i feel very much afraid when he gets fits..wat to when he gets epilepsy?pls help
61 Views v

Answers (2)

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. M. Kodeeswaran
Neurosurgeon 17 yrs exp Chennai

Free 3 day follow up

Chat Now

₹400 for 24 hrs

Once he takes medicines daily and he sleeps properly during night, there are less chances to get the seizures.. So don't worry about..ask him to sleep in proper timings and he has to continue the medications for some period.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
He has to 1. Control his blood sugar properly 2. Get good sleep 3. Get adequate dose of anti convulsants If you have any doubts or want to ask more, you can also use private consultation
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.